Follow
Jacek Banasiak
Jacek Banasiak
University of Pretoria and Łódź University of Technology
Verified email at up.ac.za - Homepage
Title
Cited by
Cited by
Year
Positive perturbations of semigroups with applications
J Banasiak, L Arlotti
Springer, London, 2006
303*2006
Methods of small parameter in mathematical biology
J Banasiak, M Lachowicz
Springer International Publishing, 2014
1162014
Singularly perturbed telegraph equations with applications in the random walk theory
J Banasiak, JR Mika
Journal of Applied Mathematics and Stochastic Analysis 11 (1), 9-28, 1998
991998
Singularly perturbed evolution equations with applications to kinetic theory
JR Mika, J Banasiak
World Scientific, 1995
931995
Analytic methods for coagulation-fragmentation models
J Banasiak, W Lamb, P Laurençot
CRC Press, 2019
682019
A generalization of Desch--Schappacher--Webb criteria for chaos
J Banasiak, M Moszyński
Discrete & Continuous Dynamical Systems 12 (5), 959, 2005
682005
On an extension of the Kato-Voigt perturbation theorem for substochastic semigroups and its application
J Banasiak
Taiwanese Journal of Mathematics 5 (1), 169-191, 2001
662001
Coagulation, fragmentation and growth processes in a size structured population
J Banasiak, W Lamb
Discrete & Continuous Dynamical Systems-B 11 (3), 563, 2009
592009
Asynchronous exponential growth of a general structured population model
J Banasiak, K Pichór, R Rudnicki
Acta applicandae mathematicae 119 (1), 149-166, 2012
522012
Strictly substochastic semigroups with application to conservative and shattering solutions to fragmentation equations with mass loss
L Arlotti, J Banasiak
Journal of mathematical analysis and applications 293 (2), 693-720, 2004
512004
Topological chaos for birth-and-death-type models with proliferation
J Banasiak, M LACHOWICZ
Mathematical Models and Methods in Applied Sciences 12 (06), 755-775, 2002
462002
On mixed boundary value problems of Dirichlet oblique-derivative type in plane domains with piecewise differentiable boundary
J Banasiak, GF Roach
Journal of differential equations 79 (1), 111-131, 1989
451989
Chaotic behavior of semigroups related to the process of gene amplification–deamplification with cell proliferation
J Banasiak, M Lachowicz, M Moszyński
Mathematical Biosciences 206 (2), 200-215, 2007
442007
On the application of substochastic semigroup theory to fragmentation models with mass loss
J Banasiak, W Lamb
Journal of mathematical analysis and applications 284 (1), 9-30, 2003
422003
Analytic fragmentation semigroups and continuous coagulation–fragmentation equations with unbounded rates
J Banasiak, W Lamb
Journal of Mathematical Analysis and Applications 391 (1), 312-322, 2012
402012
Conservative and shattering solutions for some classes of fragmentation models
J Banasiak
Mathematical Models and Methods in Applied Sciences 14 (04), 483-501, 2004
392004
On a non‐uniqueness in fragmentation models
J Banasiak
Mathematical methods in the applied sciences 25 (7), 541-556, 2002
392002
Global strict solutions to continuous coagulation–fragmentation equations with strong fragmentation
J Banasiak, W Lamb
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 141 (3 …, 2011
372011
Dynamics of birth-and-death processes with proliferation-stability and chaos
J Banasiak, M Moszyński
Discrete & Continuous Dynamical Systems 29 (1), 67, 2011
372011
Shattering and non-uniqueness in fragmentation models—an analytic approach
J Banasiak
Physica D: Nonlinear Phenomena 222 (1-2), 63-72, 2006
372006
The system can't perform the operation now. Try again later.
Articles 1–20